Ask a doctor

I got Juvederm in my laughing lines and I experience blockage of the blood vessels?

I got Juviderm in my laughfin lines and I experience blockage of the blood vessels my face and nose got very swollen tender and red my surgeon treated the area with hyaluronic acid it's gotten better but the red and tenderness remains what can I do to help my skin get better and the redness to go away.

Doctor Answers (1)

Filler

+2

You just had a major vascular incident after a filler. Thankfully no major complication. Continue follow up with your doctor , very close monitoring, and he/ she will help nurse and prevent further complications.

Samir Shureih MD.FACS

sshureih@msn.com


Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.